×

zbMATH — the first resource for mathematics

Nonlinear parabolic equations with the mixed nonlinear and nonstationary boundary conditions. (English) Zbl 0452.35060

MSC:
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] БАРКОВСКИЙ В. В., КУЛЬЧИЦКИЙ В. Л.: Обобщєнныє рєшєния нєкоторых смєшанных краєвых задач для уравнєния Шрєдингєра. Линєйныє и нєлинєйныє краєвыє задачи. Изданиє Института матєматики АН УССР, Києв, 1971 r.
[2] КУЛЬЧИЦКИЙ В. Л: О гладкости обобщєнных рєшєний нєкоторых смєшанных краєвых задач для уравнєния Шрєдингєра. Лмнєйныє и нєлинєйныє краєвыє задачи. Изданиє Института матєматики АН УССР, Києв, 1971 r.
[3] LIONS J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris 1969. · Zbl 0189.40603
[4] REKTORYS K.: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. Math. J. 21 (96), 1971, 318-339. · Zbl 0217.41601
[5] KAČUR J.: Method of Rothe and nonlinear parabolic equations of arbitrary order, I, II. Czech. Math. J.
[6] NEČAS J.: Application of Rothe’s method to abstract parabolic equations. Czech. Math. J. 24 (99), 1974, 496-500. · Zbl 0311.35059
[7] KAČUR J.: Application of Rothe’s method to nonlinear evolution equations. Mat. Čas. 25, 1975, 63-81. · Zbl 0298.34058
[8] KAČUR J., WAWRUCH A.: On an approximate solution for quasilinear parabolic equations. Czech. Math. J. 27 (102), 1977, 220-241. · Zbl 0377.35036
[9] NEČAS J.: Les méthodes directes en théorìe des équations elliptiques. Prague 1967. · Zbl 1225.35003
[10] BARBU V.: Nonlinear semigroups and differential equations in Banach spaces. Noordhoff Int. Publ., Leyden 1976. · Zbl 0328.47035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.